# SDR DL757953036

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Harness
- Part number: W4216
- Condition: Burned
- Location: Fs 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING PROBLEM FOR RT AFT MAIN FUEL BOOST PUMP, A BURNING ODOR WAS REPORTED IN THE AFT CABIN.  AIRCRAFT POWER WAS REMOVED AND ODOR INVESTIGATED.  FOUND WIRE BUNDLE W4216 AND W4106 SHORTED AND BURNED, WITH 60 WIRED IN BUNDLE W4216 COMPLETELY BURNED THROUGH.  DAMAGE WAS LOCATED IN FWD FUSELAGE FS 700, APPARENT CAUSE WAS WIRE CHAFING ON CLAMP.  ALL WIRES WERE REPAIRED AND AFFECTED SYSTEMS TESTED NORMAL.
